# SDR N6WA2016011401

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 30,057 hours, 21,882 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT WHISTLING IN FLIGHT.  REMOVED LT EMER EXIT DOOR & CLEANED SEAL.  REINSTALLED LT EMER EXIT DOOR IAW AMM 52-21-00.
